# SDR ASOA2014050710468

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 38,888 hours, 34,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT INOPERATIVE AT BULKHEAD.  REPAIRED WIRE SPLICE CONNECTOR IAW ESPM 20-17-31.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
